# SDR UALA2011072803892

- Difficulty date: July 27, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 39,314 hours, 15,071 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 83
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S WINDSHIELD HEAT IS INOPERATIVE. REPLACED WHC NR 2 PER AMM.  PERFORMED BITE TEST.  CHECKED GOOD.
